AF Association
14,329 members17,308 posts

Stopped my Apixiban

In preparation for my Surgery tomorrow Monday (Having new hip replacement) Stopped my Apixiban on Saturday. Just hoping my PAF isn't present when I come round after the Op. And just to add a bit of spice to the proceedings I awoke today with an acute attack of Gout. But hey life goes on and while I'm stilll on the right side of the grass upwards and onwards. Hugs and regards to all on Planet AF.

Mo

17 Replies
oldestnewest

What a brilliant post!

Very best wishes for a successful hip operation and an AF - free recovery. Keep practising the breathing !

Reply

Gout painful had my first bout this past week good luck on op and recovery

Reply

Great post, Mo. Very best wishes for tomorrow.

Reply

Best wishes for tomorrow.

1 like
Reply

I had a hip replace following an accident Apiaban was stopped for 2 days before surgery.I developed AF at the end of the surgery while I was still under and I was given some suitable drug .As I came around they told me what had happened and said all was well.....I felt,ok...at least from the aspect of the AF so try not to worry.

2 likes
Reply

Thank you all for your sincere best wishes. Will keep you posted on my progress and any matters concerning my AF.

3 likes
Reply

Good luck, Mo, thinking of you and sending love and huge best wishes for a successful op with no complications of any sort. X

Reply

Hope all goes/ went well. Only just seen this. A friend has just had this op a few weeks ago and all is hunky dory.

Reply

Hope all goes well with your surgery. 'The right side of the grass'! That made me laugh out loud!

Reply

Hi Maureens46 :-) I hope you make a speedy recovery from your operation.

I wouldn't be that fussed stopping anticoagulation for a major operation knowing that area will be managed as part of the procedure, I would be more worried about stopping for a minor thing like a tooth extraction where it is not.

Reply

Hope all goes well with speedy recovery

1 like
Reply

Just gone 2pm and finishing a lovely 3 course lunch plus big mug of de-caf.Physio just arrived

Reply

And NO AF.

2 likes
Reply

Currently sat on bedside chair. Physio wasting no time, but have an unwelcome visitor

,heart rate at 145 BPM and according to Kardia in AF trigered by exertion,

Feeling light headed bit.

Thanks again for all your

Posts.

not worried will ask for PIP soon

Mo

1 like
Reply

Have you undergone ablation yet, Maureen? Keen to hear how you’re going. I am likely to need ablation at some point as my AF has returned- triggered by a blood infection for which I was hospitalised in late August.

So best wishes

Reply

Hi Iain

Not had an ablation yet, just had a Hip Operation yesterday and over exerted when getting out of bed which triggered off my AF. Had to endure it all day because despite having Flecanide as PIP your medication is controlled by ward nurse.By the time they got round to dishing out the pills (10.30pm) I had returned to sinus rhythm. Up and about now Mabey home on Thur.

Reply

I was without my beloved Warfarin from Saturday morning to Tuesday evening. I presented myself at out of hours doctor at 11.45am Saturday and by 3pm I was receiving intravenous vitamen K, plus saline and antibiotic. At 2.30am Sunday morning they injected me with someting else to reduce the anticoagulation and then took out my appendix. My heart rate went very high, so I was in intensive care until my resting heart rate fell below my normal resting heart rate (I am in persiatent AF).I was sent home yesteday and allowed to take double dose of warfarin for 2 nights. I have my own Coaguchek monitor so will test myslf soon. I felt very naked without anticoagulation.

Reply

You may also like...